# SDR REXA97046

- Difficulty date: March 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935MA
- Make and model: Saab SF340A
- Aircraft serial: 340A073
- System (JASC): 7932 · Engine Oil Quantity
- Part: Oil Qty Gauge
- Condition: Failed
- Location: Right
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT OIL CENTRAL WARNING AND GAUGE BOTH READ ZERO.  REMOVED AND REPLACED GAUGE AND PRESSURE TRANSDUCER ON RIGHT SIDE. GROUND RAN AND LEAK CHECK GOOD.  OIL LEVEL GOOD.  (M)
